# SDR QXEA2014012100047

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME X32.4 HAS CORROSION AROUND GROUND STUDS.  REMOVED CORROSION IAW SRM 51-21-00.
